MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE PRIME CCS COMP; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER

NOVA BIOMEDICAL CORP. STAT PROFILE PRIME CCS COMP; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Model Number PRIME CCS COMP
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer is reporting variable results for pco2 on their prime analyzer.No patient harm or intervention was reported.
 
Additional Manufacturer Narrative
Udi: (b)(4).The user reported an incident with discrepant patient results when compared to a reference analyzer while measuring pco2 with a statprofile prime ccs comp analyzer, serial number (b)(6).This event occurred on (b)(6) 2022.A formal investigation was unable to be performed due to the lack of returned sensor card(s) from china.A copy of the analyzer's database was returned to nova product development and reviewed.The database did not identify a root cause for the alleged result discrepancy.Device history record (dhr) reviews were performed for the analyzer and the consumables in use at the time of the event by a quality control engineer.The reviews included an assessment of the production, testing, and release of the analyzer and consumables.No abnormalities or concerns were noted, and the dhr indicated the released product met all specifications.The conclusion of the investigation is the root cause for the alleged result discrepancy was unable to be identified, and if additional information becomes available, it will be reviewed to determine if additional investigation is warranted.Nova will continue to monitor for recurrence of similar events.

Brand Name
STAT PROFILE PRIME CCS COMP
Common Device Name
BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer Contact
samantha cox
200 prospect st
waltham, MA 02454-1941
7816473700
MDR Report Key14014669
Report Number1219029-2022-00037
Device Sequence Number4531684
Product Code CHL
UDI-Device Identifier00385480536578
UDI-Public00385480536578
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME CCS COMP
Device Catalogue Number53657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown